# SDR 2004F00203

- Difficulty date: April 2, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Board
- Part number: 1143641407
- Condition: Shorted
- Location: Enviro Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ELECTRICAL SMOKE IN FLIGHT DECK.  LEFT ENVIRONMENTAL WHITE OFF LIGHT ILLUMINATED.  PULLED CIRCUIT BREAKER.  CONTINUED TO FLL.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENVIRONMENTAL CONTROL PC BOARD.  (M)
